# SDR USAA2008121792249

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Part serial: 706
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - DISBOND AREA ON NR 3 SLAT AT UPPER INBOARD EDGE.  REPAIRED NR 3 SLAT IAW B737 SRM 51-70-10.
